# SDR COEA2101806075380

- Difficulty date: May 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,106 hours, 28,585 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S572114356201
- Condition: Corroded
- Location: Rt Wing Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER SKIN AT THE TRAILING EDGE HAD CORROSION BETWEEN RIBS 13 - 16.  REPAIRED IAW SRAS ES-609/16.
